# SDR SWAA2013052316408

- Difficulty date: May 5, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 32,466 hours, 22,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 59305567
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT AT CANT FRAME 1212, RT SIDE LOWER RAIL SUPPORT, CRACKED.  R & R BRACKET IAW SRM.
